Home | About Us | Current Issue | Ahead of print | Archives | Search | Instructions | Subscription | Feedback | Editorial Board | e-Alerts | Login
Journal of Indian Association of Pediatric Surgeons
     Journal of Indian Association of Pediatric Surgeons
Official journal of the Indian Association of Pediatric Surgeons         
 Users Online:266  
  Print this page Email this page   Small font sizeDefault font sizeIncrease font size

  Article Access Statistics

Year : 2007 | Volume:  12 | Issue Number:  4 | Page:  218-220

CASE REPORT

Successful separation of Xipho-Omphalopagus twins
Oak S N, Joshi R M, Parelkar Sandesh, Bhat Uday, Satish Kumar K V

Number of times this article was viewed 4887
Number of times this article has been printed  from the site 159
Number of times this article was emailed to others 1
Remarks given by readers [ Read ] 0

 

 Back To Article


Contact us | Sitemap | Advertise | What's New | Copyright and Disclaimer 

  2005 - 2022 Journal of Indian Association of Pediatric Surgeons | Published by Wolters Kluwer - Medknow 

Online since 1st May '05